Alert archive / Minnesota / Areal Flood Warnings in 2012
Areal Flood Warning 21, NWS Duluth, MN
NWS Duluth, MN issued this areal flood warning at Jun 25, 2012, 5:26 PM CDT for Cass County, Crow Wing County, Minnesota. It was in force for 7 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2012, 5:26 PM CDT (22:26 UTC)
- Expired
- Jul 2, 2012, 1:07 PM CDT
- In force
- 7 days
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cass County, MN, Crow Wing County, MN
The radar
The Duluth radar (KDLH), 164 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2015 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -236 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
372
WGUS43 KDLH 252226
FLWDLH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
526 PM CDT MON JUN 25 2012
MNC021-035-262230-
/O.NEW.KDLH.FA.W.0021.120625T2226Z-120626T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
526 PM CDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* FLOOD WARNING FOR...
CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHEASTERN CASS COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 530 PM CDT TUESDAY
* AT 517 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING ACROSS
THE WARNED AREA. ALL MAJOR ROADS ARE OPEN. SOME SECONDARY ROADS
INCLUDING TOWNSHIP ROADS ARE CLOSED DUE TO HIGH WATER. AREA
RIVER AND LAKE LEVELS REMAIN HIGH. THE MISSISSIPPI RIVER APPEARS
TO BE CRESTING OR VERY NEAR ITS PEAK AT THIS TIME. THE CREST
WILL WORK THROUGH REACH OF THE MISSISSIPPI FROM AITKIN TO
FORT RIPLEY THROUGH THE MIDDLE OF THIS WEEK BEFORE RECEDING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRAINERD...
BARROWS...BAXTER...BREEZY POINT...CROSBY...CROSSLAKE...CUYUNA...
DEERWOOD...EAST GULL LAKE...EMILY...FIFTY LAKES...FORT RIPLEY...
GARRISON...INGUADONA...IRONTON...JENKINS...LAKE HUBERT...LAKE
SHORE...LEGIONVILLE...LENNOX...LITTLE PINE...LONGVILLE...MANHATTAN
BEACH...MERRIFIELD...MISSION...NISSWA...OUTING...PEQUOT LAKES...
PILLAGER AND PINE CENTER.
LAT...LON 4636 9467 4635 9449 4648 9439 4705 9435
4720 9378 4660 9378 4658 9381 4615 9382
4615 9436 4624 9440 4628 9435 4631 9439
4632 9447 4630 9454
$$
GOHDE7 follow-up statements
397
WGUS43 KDLH 261928
FLWDLH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
228 PM CDT TUE JUN 26 2012
MNC021-035-282230-
/O.EXT.KDLH.FA.W.0021.000000T0000Z-120628T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
228 PM CDT TUE JUN 26 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS EXTENDED THE
* FLOOD WARNING FOR...
CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHEASTERN CASS COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 530 PM CDT THURSDAY
* AT 213 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING ACROSS
THE WARNED AREA. SEVERAL SECONDARY AND TOWNSHIP ROADS REMAIN CLOSED
TODAY. FLOOD WATERS WILL BE SLOW TO DRAIN FROM TRIBUTARIES INTO
THE MISSISSIPPI RIVER CREATING POOLING OR BACKWATER AFFECTS.
THE PINE RIVER IS DISPLAYING BACKWATER AFFECTS NEAR ITS CONFLUENCE
WITH THE MISSISSIPPI NEAR CROSS LAKE. THE CROW WING RIVER REMAINS
HIGH...ESPECIALLY NEAR THE CONFLUENCE WITH THE MISSISSIPPI.
* SOME LOCATIONS THAT WILL CONTINUE EXPERIENCING FLOODING
INCLUDE...BRAINERD..BARROWS...BAXTER...BREEZY POINT...
CROSBY...CROSSLAKE...CUYUNA..DEERWOOD...EAST GULL LAKE...
EMILY...FIFTY LAKES...FORT RIPLEY..GARRISON...INGUADONA...
IRONTON...JENKINS...LAKE HUBERT...LAKESHORE...LEGIONVILLE...
LENNOX...LITTLE PINE...LONGVILLE...MANHATTAN BEACH...
MERRIFIELD...MISSION...NISSWA...OUTING...PEQUOT LAKES...
PILLAGER AND PINE CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DULUTH
MN.
&&
LAT...LON 4636 9467 4635 9449 4648 9439 4705 9435
4720 9378 4660 9378 4658 9381 4615 9382
4615 9436 4624 9440 4628 9435 4631 9439
4632 9447 4630 9454
$$
GOHDE376
WGUS83 KDLH 281908
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
208 PM CDT THU JUN 28 2012
MNC021-035-282230-
/O.CON.KDLH.FA.W.0021.000000T0000Z-120628T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
208 PM CDT THU JUN 28 2012
...FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CASS AND CROW
WING COUNTIES UNTIL 530 PM CDT...
AT 159 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT AREAS OF FLOODING
CONTINUED IN LAKES AND TRIBUTARIES NEAR THE MISSISSIPPI RIVER.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRAINERD...
BARROWS...BAXTER...CROSBY...CROSSLAKE...CUYUNA...DEERWOOD...EMILY...
FORT RIPLEY...GARRISON...IRONTON...LENNOX...LITTLE PINE...
MERRIFIELD...MISSION...PINE CENTER...RIVERTON...SHEPHARD...ST.
MATHIAS...TROMMALD...WOLFORD AND WOODROW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DULUTH MN.
&&
LAT...LON 4631 9439 4643 9418 4656 9424 4675 9407
4686 9378 4660 9378 4658 9381 4615 9382
4615 9436 4624 9440 4628 9435
$$
GOHDE276
WGUS43 KDLH 282027
FLWDLH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
327 PM CDT THU JUN 28 2012
MNC021-035-011030-
/O.EXT.KDLH.FA.W.0021.000000T0000Z-120701T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
327 PM CDT THU JUN 28 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS EXTENDED THE
* FLOOD WARNING FOR...
CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHEASTERN CASS COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 530 AM CDT SUNDAY
* AT 300 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING CONTINUED
ON AREA LAKES AND TRIBUTARIES TO THE MISSISSIPPI RIVER.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRAINERD...
CROSBY...CROSSLAKE...CUYUNA...DEERWOOD...EMILY...FORT
RIPLEY...LITTLE PINE...MISSION...PINE CENTER...RIVERTON...TROMMALD
AND WOODROW.
* DUE TO HIGH WATER LEVELS ON THE MAINSTEM OF THE MISSISSIPPI
FLOODING IS OCCURRING NEAR SEVERAL AREA LAKES AND WHERE
TRIBUTARIES ENTER THE MISSISSIPPI RIVER.
LAT...LON 4631 9439 4643 9418 4656 9424 4675 9407
4686 9378 4660 9378 4658 9381 4615 9382
4615 9436 4624 9440 4628 9435
$$
GOHDE074
WGUS83 KDLH 291819
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
119 PM CDT FRI JUN 29 2012
MNC021-035-011030-
/O.CON.KDLH.FA.W.0021.000000T0000Z-120701T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
119 PM CDT FRI JUN 29 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS EXTENDED THE
* FLOOD WARNING FOR...
CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHEASTERN CASS COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 530 AM CDT SUNDAY
* AT 100 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING CONTINUED
ON AREA LAKES AND TRIBUTARIES TO THE MISSISSIPPI RIVER.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRAINERD...
CROSBY...CROSSLAKE...CUYUNA...DEERWOOD...EMILY...FORT
RIPLEY...LITTLE PINE...MISSION...PINE CENTER...RIVERTON...TROMMALD
AND WOODROW.
* DUE TO HIGH WATER LEVELS ON THE MAINSTEM OF THE MISSISSIPPI
FLOODING IS OCCURRING NEAR SEVERAL AREA LAKES AND WHERE
TRIBUTARIES ENTER THE MISSISSIPPI RIVER.
LAT...LON 4631 9439 4643 9418 4656 9424 4675 9407
4686 9378 4660 9378 4658 9381 4615 9382
4615 9436 4624 9440 4628 9435
$$
HLUCHAN759
WGUS83 KDLH 301912
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
212 PM CDT SAT JUN 30 2012
MNC021-035-011030-
/O.CON.KDLH.FA.W.0021.000000T0000Z-120701T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
212 PM CDT SAT JUN 30 2012
...FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CASS AND CROW
WING COUNTIES UNTIL 530 AM CDT SUNDAY...
AT 205 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT FLOODING
CONTINUED ON AREA LAKES AND TRIBUTARIES TO THE MISSISSIPPI RIVER.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRAINERD...
CROSBY...CROSSLAKE...CUYUNA...DEERWOOD...EMILY...FORT RIPLEY...
LITTLE PINE...MISSION...PINE CENTER...RIVERTON...SHEPHARD...
TROMMALD AND WOODROW.
DUE TO HIGH WATER LEVELS ON THE MAINSTEM OF THE MISSISSIPPI
FLOODING IS OCCURRING NEAR SEVERAL AREA LAKES AND WHERE
TRIBUTARIES ENTER THE MISSISSIPPI RIVER.
LAT...LON 4631 9439 4643 9418 4656 9424 4675 9407
4686 9378 4660 9378 4658 9381 4615 9382
4615 9436 4624 9440 4628 9435
$$
EOM479
WGUS43 KDLH 010232
FLWDLH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
932 PM CDT SAT JUN 30 2012
MNC021-035-031030-
/O.EXT.KDLH.FA.W.0021.000000T0000Z-120703T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
932 PM CDT SAT JUN 30 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS EXTENDED THE
* FLOOD WARNING FOR...
CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHEASTERN CASS COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 530 AM CDT TUESDAY
* FLOODING CONTINUES ON AREA LAKES AND TRIBUTARIES TO THE
MISSISSIPPI RIVER.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRAINERD...
CROSBY...CROSSLAKE...CUYUNA...DEERWOOD..EMILY...FORT RIPLEY...
GARRISON...IRONTON...LENNOX...LITTLE PINE..MISSION...PINE CENTER...
RIVERTON...SHEPHARD...TROMMALD AND WOODROW.
* DUE TO HIGH WATER LEVELS ON THE MAINSTEM OF THE MISSISSIPPI
FLOODING IS OCCURRING NEAR SEVERAL AREA LAKES AND WHERE
TRIBUTARIES ENTER THE MISSISSIPPI RIVER.
&&
LAT...LON 4631 9439 4643 9418 4656 9424 4675 9407
4686 9378 4660 9378 4658 9381 4615 9382
4615 9436 4624 9440 4628 9435
$$
GOHDE271
WGUS83 KDLH 021807
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
107 PM CDT MON JUL 2 2012
MNC021-035-021822-
/O.CAN.KDLH.FA.W.0021.000000T0000Z-120703T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
107 PM CDT MON JUL 2 2012
...THE FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN CASS AND
CROW WING COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4631 9439 4643 9418 4656 9424 4675 9407
4686 9378 4660 9378 4658 9381 4615 9382
4615 9436 4624 9440 4628 9435
$$
KKWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this areal flood warning went out at Jun 25, 3:49 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 25, 3:49 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 349 PM CDT MON JUN 25 2012 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. THE MAIN SHORT TERM FOCUS OVER THE NEXT COUPLE DAYS WILL BE TEMPS AND CLOUD COVER...AS HIGH PRESSURE BRINGS A MUCH NEEDED DRY WEATHER REPRIEVE. UNDER FULL SUNSHINE THIS AFTERNOON...TEMPS WARMED INTO THE MID 70S FOR MOST LOCATIONS. IT WAS A BIT COOLER NEAR LAKE SUPERIOR...BUT STILL WELL INTO THE 60S. HIGH PRESSURE AND UPPER LEVEL RIDGING WILL CONTINUE TONIGHT... ALLOWING TEMPERATURES TO DROP INTO THE 40S FOR MUCH OF THE AREA. THERE MAY BE SOME HIGH CLOUDS AT TIMES...BUT IT SHOULD BE CLEAR FOR THE MOST PART. THERE MAY BE A BIT MORE CLOUD COVER ON TUESDAY...AS STRONG WAA PUSHES FROM THE RED RIVER VALLEY INTO THE WESTERN GREAT LAKES. STRONG UPPER LEVEL RIDGING WILL CONTINUE ON TUESDAY AND TUESDAY NIGHT...WITH JUST SOME MAINLY HIGH CLOUDS. H7 TEMPS ARE EXPECTED TO RISE INTO THE +16 TO +18 C RANGE...WHICH SHOULD KEEP THE ATMOSPHERE CAPPED ACROSS THE REGION. HIGHS ON WEDNESDAY SHOULD BE WELL INTO THE 70S...WITH SOME LOWER 80S POSSIBLE AS WELL. .LONG TERM...WEDNESDAY THROUGH SUNDAY. THE PERIOD WILL BEGIN WITH A HOT AND FAIRLY SUNNY DAY ON WEDNESDAY AS A MID/UPPER LEVEL RIDGE MOVES INTO THE WESTERN GREAT LAKES AND HEAT AND MOISTURE SURGE INTO THE NORTHLAND AHEAD OF AN APPROACHING COLD FRONT IN THE NORTHERN PLAINS. STRONG CAPPING SHOULD PREVENT ANY STORMS DURING THE DAY...BUT THERE IS A VERY SLIGHT CHANCE THAT THE CAP COULD BREAK WEDNESDAY NIGHT WHEN THE COLD FRONT MOVES THROUGH THE NORTHLAND AND ALLOW THE DEVELOPMENT OF THUNDERSTORMS...POSSIBLY STRONG. MOST OF THE MODELS ARE DRY...BUT THE GFS IS WET. THEREFORE...FORECASTED ONLY A SLIGHT CHANCE OF THUNDERSTORMS. THE NAM AND GFS HAVE MOST UNSTABLE CAPE OF OVER 3000 J/KG...DEEP LAYER BULK SHEAR OF AT LEAST 30 TO 45 KNOTS...AND PRECIPITABLE WATER VALUES APPROACHING 2.0 INCHES. THEREFORE...IF ANY STORMS DO DEVELOP...THEY COULD QUICKLY BECOME STRONG OR WORSE. MUCH OF THE FA SHOULD GET TEMPERATURES ON WEDNESDAY WELL INTO THE 80S...BUT EASTERLY WINDS OVER THE LAKE SHOULD KEEP THE SHORE A BIT COOLER. IT THEN LOOKS LIKE HIGH PRESSURE WILL PROVIDE WARM BUT DRY WEATHER FOR THURSDAY AND FRIDAY. THE WEEKEND COULD SEE SOME SHOWERS AND STORMS WITH SOME SHORTWAVE PASSAGES IN THE NORTHWEST FLOW. && .AVIATION.../18Z TAF ISSUANCE/ VFR CONDITIONS ARE EXPECTED THROUGH TUESDAY MORNING ACROSS NORTHEASTERN MN AND NORTHWESTERN WI. SUNNY SKIES AND LIGHT EASTERLY WINDS WILL CONTINUE THROUGH THE REST OF TODAY. LIGHT SOUTHERLY WINDS WILL DEVELOP TONIGHT AND INCREASE TO AROUND 10 KTS TUESDAY MORNING. && .HYDROLOGY... A MUCH NEEDED DRY PERIOD WILL BE FOUND THIS WEEK AS CANADIAN HIGH PRESSURE SETTLES OVER THE WESTERN GREAT LAKES REGION. FLOODING CONTINUES ACROSS PARTS OF THE NORTHLAND. THE FOCUS AREAS REMAIN IN FLOODWOOD...ALONG THE ST. LOUIS AND MISSISSIPPI RIVERS...AS WELL AS AT MOOSEHEAD LAKE AND DOWNSTREAM ALONG THE MOOSEHEAD AND KETTLE RIVERS. ALTHOUGH WATER LEVELS ARE GRADUALLY RECEDING...FLOODING ALONG THE RIVERS WILL PERSIST FOR SEVERAL MORE DAYS. AREAL FLOOD WARNINGS CONTINUE AND HAVE BEEN EXTENDED. IN ADDITION...MODERATE TO MAJOR FLOODING IS OCCURRING OR FORECAST ALONG STRETCHES OF THE MISSISSIPPI RIVER IN NORTH CENTRAL MINNESOTA...INCLUDING AT AITKIN AND FORT RIPLEY. THE CROW WING RIVER IN FAR SOUTHERN CASS COUNTY IS ALSO HIGH...CAUSING SOME FLOODING ALONG THE RIVER. ASHLAND COUNTY STILL HAS FLOODING ALONG THE CHIPPEWA RIVER...WHICH HAS BEEN AFFECTING THE COMMUNITY OF GLIDDEN...AND HAS ROADS THAT ARE CLOSED DUE TO FLOODING. FINALLY...THERE ARE SOME LAKES IN THE AREA THAT ARE AT OR NEAR RECORD HIGH LEVELS...CAUSING LOCAL FLOODING ISSUES. THIS INCLUDES BIG SANDY LAKE...POKEGAMA LAKE...GULL LAKE...AND SPLIT HAND LAKE. && .POINT TEMPS/POPS... DLH 48 77 58 82 / 0 0 10 10 INL 48 84 60 88 / 0 0 10 10 BRD 53 80 65 88 / 0 0 10 10 HYR 45 81 61 87 / 0 0 10 10 ASX 47 79 59 84 / 0 0 10 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...DAP LONG TERM....GROCHOCINSKI AVIATION...GROCHOCINSKI
Hazardous weather outlook, Jun 25, 3:51 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 351 PM CDT MON JUN 25 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-261030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 351 PM CDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD FLOODING CONTINUES ACROSS CENTRAL AND SOUTHERN SECTIONS IN THE WAKE OF TORRENTIAL RAINFALL LAST TUESDAY AND WEDNESDAY. PLEASE REFER TO THE LATEST FLOOD STATEMENTS AND WARNINGS FOR THE LATEST INFORMATION ON THE EVOLVING FLOOD SITUATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDESPREAD FLOODING IS EXPECTED TO PERSIST ACROSS A LARGE PART OF THE AREA. WHILE WATER LEVELS ARE EXPECTED TO SLOWLY CONTINUE TO RECEDE THROUGH MID WEEK...MANY RIVERS WILL REMAIN WELL ABOVE FLOOD STAGE UNTIL AT LEAST WEDNESDAY OR THURSDAY. PLEASE REFER TO THE LATEST FLOOD STATEMENTS AND WARNINGS FOR THE LATEST INFORMATION ON THE EVOLVING FLOOD SITUATION AND RIVER FORECASTS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. LSZ121-140>148-261030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 351 PM CDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DAP MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
Nearby
Areal Flood Warnings in Minnesota, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.